# SDR AALA201609069019

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 29,958 hours, 4,270 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Arm
- Part number: 38004546
- Part serial: P1143
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 29,959 hours, 4,271 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED, OIL FUME ODOR FAINT DURING DESCENT AT LOW POWER SETTINGS.  MAINTENANCE REPLACED APU IAW TASK CARD 33L3149001.
